# SDR 2017FA0000372

- Difficulty date: April 21, 2017
- Submitted: August 8, 2017
- Operation: General aviation
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Diaphragm
- Part number: AV2541801
- Condition: Failed
- Location: Fuel Injector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO FUEL INJECTOR RECEIVED FOR OVERHAUL.  WHEN DISASSEMBLING THE UNIT THE TECHNICIAN TRIED TO REMOVE THE SELF LOCKING NUT (OUTER) FROM THE DIAPHRAGM STEM.  THE STEM CAME LOOSE FROM THE DIAPHRAGM INSTEAD OF THE NUT COMING LOOSE FROM THE STEM.  THE DIAPHRAGM IS THE SUBJECT OF AD 20120306 AND IT WAS FELT THAT ALTHOUGH THIS MAY BE SLIGHTLY DIFFERENT IT COULD BE A SERIOUS ISSUE.
